Strongly 2-perfect trail systems and related quasigroups

Bryant, D. E. and Oates-Williams, S. (1999) Strongly 2-perfect trail systems and related quasigroups. Australasian Journal of Combinatorics, 20 101-110.

Author Bryant, D. E.
Oates-Williams, S.
Title Strongly 2-perfect trail systems and related quasigroups
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1999-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 20
Start page 101
End page 110
Total pages 10
Editor A. P. Street
Place of publication Brisbane
Publisher Cen. for discrete mathematics and computing, The Univ. of Qld
Language eng
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 23:48:44 EST